1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Drug warning after a teenager ends up in intensive care

By Hey :-), Apr 8, 2014 | | |
Rating:
4/5,
  1. Hey :-)
    TWO teenagers needed emergency medical treatment after taking a Class A illegal drug called 2CI.

    One 17-year-old girl was rushed to hospital and taken into intensive care, with another 15-year-old girl treated by ambulance crews after taking the drug on Saturday night.

    The first incident happened at 8.47pm when an ambulance was called after the 17-year-old girl was found unconscious on Tannery Road in Bridport. She was taken to Dorset County Hospital.

    The second incident happened two hours later at 10.47pm, when an ambulance was called to the 15-year-old girl on St Mary's View, Bridport. She was given roadside medical care and was taken home by the ambulance crew.

    According to the Talk 2 Frank drug advisory service, drugs of the 2C family, known as “Smiles”, have both hallucinogenic and stimulant effects.

    They are relatively new in the United Kingdom, with very little medical information about them known.

    The drugs have been linked to the death of two teenagers in North Dakota, America.

    Now, police have issued a warning following the incident and urged anyone who may have the drugs not to take them and to hand them in to police. They are also appealing for information regarding who is dealing the drugs.

    Mike Darby, Bridport Police Inspector, said: “This is a very worrying trend.

    “If people have these pills just don't take them.

    “We need to get them analysed. We don't know enough about it. We don't know what's in it. The risk of harm is very high.

    “If someone is concerned that they may have these controlled drugs hand them into police and if they know who is selling them and dealing them we need to find that person as soon as possible.

    “We are obviously very concerned about the people who take it and the possible impact it can have.”

    Police now believe a batch of the Class A hallucinogenic drug is now circulating around the town and are warning youngsters not to take them.

    Insp Darby added: “This girl could have died.

    Drug deaths are not uncommon. We have them in Weymouth and Bournemouth almost on a weekly basis.

    “When people are taking Class A drugs and they don't know what impact it is going to have on them it is extremely dangerous.

    “We are trying to get the message across that these drugs are really dangerous. They don't even know what is inside of them.

    “They are synthetic drugs and hallucinogenic and could easily kill people.”

    James Ward-Rice, area youth worker for Dorset County Council, said: “It is always concerning to be reminded of the dangers associated to drug use.

    “Due to the range and scope of new synthetic drugs, it is becoming increasingly difficult for young people to know what they are taking and the effect it may have on them both now and in the future.

    “The best message we can give is that avoiding synthetic drugs will ensure you avoid the associate risks and stay safe.”


    Photograph DE; Inspector Mike Darby
    April 7 2014
    Dorset Echo
    http://www.dorsetecho.co.uk/news/11...teenager_ends_up_in_intensive_care/?ref=var_0

Comments

  1. Drugfreekid
    I'm under the very impression that they did not dose it correctly. "Does this look like a good dose? Yeah I think so." This is an educational matter and saying 2c-I kills is beyond the point when it has been established to be less harmful then alcohol even in its current state as a minimally researched research chemical. On top of that woo hoo another biased prick of a police officer who doesn't know the difference between weed and heroin but knows both kill. 2c-b and 2c-I? Same shit no? Then on top of that we don't even know what's in this. Yeah so you conclude its 2ci? And then another woo hoo for yet another drug overdose media blow up and a stab at good journalism. Are all these people morons or is it just me?
  2. berry13
    I had some 2c-b I think residue on a baggy years ago when I lived with the parents and before my heroin addiction hit the fan...and my dad, trying to figure out whats up, brought the bag with clearly white residue on it, to the police station and the officer just looked at it, didn't open it and said "it's definitely meth"
  3. Ghetto_Chem
    There have been alot of stories lately blaming 2c's when I'm sure this was another 25x-nbome incident. 25i is probably what they meant to say. Not saying the 2cx's are safe just that the media sucks when it comes to naming the actual drug in the crime.

    -GC
  4. cra$h
    just notices how by calling it class A drug, it almost makes it sound MORE appealing...... hmm....... just a thought.
To make a comment simply sign up and become a member!